# SDR DALA2024050905081

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N882DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31994
- Aircraft time: 19,147 hours, 7,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 197
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0331591) LIGHTNING DAMAGE NOTED AT FRAME STATION 196.5, WL 220.1. REPAIRED PER B737 SRM 53-00-01.
